# SDR DL72S991149

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RIB TO STRINGER ATTACH TAB AT WS 171.5 S18 OF THE RT WING WAS FOUND CRACKED.  REPAIRED PER ERA 333161-14, REV B.
